# SDR DALA2023050503537

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 74,557 hours, 28,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 AA - AWR: CRACK AT 9 CLOCK POSITION IN RH INBOARD UPPER FASTENER HOLE ON FUSELAG FRAME AND LOWER HINGE FITTING AT BS 1640 FUSELAGE FRAME IN REFERENCE TO JOB 083-0001 / CARD 5311-01218- 01B. CORRECTIVE ACTION: SUMMARY OF NRC 00234: LOWER HINGE FITTING AT STA 1640 AND S-14R WAS REPLACED PER ER/A 607921-14AD REV. ORIGINAL. (2749448)
